# SDR TAMF20070013S

- Difficulty date: August 5, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 73,497 hours, 26,560 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION (MFG TASK CARD 53-456-00) WAS FOUND A CORROSION ON FWD CARGO COMPARTMENT CARGO DOOR UPPER SURFACE, INNER CHORD AT MAIN SILL LARGE CARGO DOOR, BETWEEN STA 544-566.  DAMAGED AREA WAS BLENDED OUT AND CORROSION REMOVED IAW SRM 51-10-02 PAGE 12-13. THICKNESS MEASUREMENT WAS MAX: 0.190 IN AND MIN: 0.149 IN. THIS AREA IS WITHIN LIMITS IAW MFG SERVICE REQUEST 1-507196673.  FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
